MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*ADAPTOR HUDSON TO ZIMMER; HIP INSTRUMENTS : ADAPTORS

DEPUY ORTHOPAEDICS INC US S-ROM*ADAPTOR HUDSON TO ZIMMER; HIP INSTRUMENTS : ADAPTORS
Catalog Number 530302
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument was bent not broken while reaming.All available information has been disclosed for reporting.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that the instrument broke while reaming.Additional information was received from the product was bent not broken.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of returned device revealed s-rom*adaptor hudson to zimmer has the prong bent and broken on one side.The fragment was returned for evaluation.The observed condition appears to be consistent with the effects of repeated use and servicing over 15 years.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the s-rom*adaptor hudson to zimmer would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code (a1010) provided is not a valid finished goods lot# h11 additional narrative: corrected: h3.

Common Device Name
HIP INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22331060
Report Number1818910-2025-10555
Device Sequence Number9483091
Product Code HWE
UDI-Device Identifier10603295171539
UDI-Public(01)10603295171539(10)A1010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530302
Device Lot NumberA1010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale